Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have been on pretnisone, asthma and asbestos in left lung, fell, bleeded in brain, stitched, having child. Remedy?

i have been on pretnisone for over 2 years ,i have asthma and asbestos in my left lung and had a syncopy 2 years ago where i passed out and fell backwards on a tile floor and had a bleeder in my brain and was rushed to baptist hospital where they stopped it and stitched my head. i have been off pretnisone for 4 days and i am having hot and cold chills and breathing heavy and little sleep about 2 hours at a time
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.F.
It appears that he had a fever of intestinal origin, probably enteric fever. That is why he had stomach pain followed by fever. It also will have sneezing and cough as well, which in turn will have upper respiratory tract like symptoms and nose bleed etc.
I advise you to consult a pediatritian for diagnosis and treatment.He may have to undergo series of blood Tests for confirmation.
Wishing for a quick recovery.
Best regards.
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor